About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 781983, 6 pages
http://dx.doi.org/10.1155/2013/781983
Research Article

-Stability of Linear Matrix Differential Systems

1College of Electronic and Information Engineering, Hebei University, Baoding, Hebei 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding, Hebei 071002, China

Received 2 December 2012; Accepted 1 February 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Peiguang Wang and Xiaowei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Medina and M. Pinto, “Variationally stable difference equations,” Nonlinear Analysis, vol. 30, no. 2, pp. 1141–1152, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Pinto, “Perturbations of asymptotically stable differential systems,” Analysis, vol. 4, no. 1-2, pp. 161–175, 1984. View at MathSciNet
  3. S. K. Choi, N. J. Koo, and H. S. Ryu, “h-stability of differential systems via t-similarity,” Bulletin of the Korean Mathematical Society, vol. 34, no. 3, pp. 371–383, 1997. View at MathSciNet
  4. S. K. Choi and N. J. Koo, “Variationally stable difference systems by n-similarity,” Journal of Mathematical Analysis and Applications, vol. 249, no. 2, pp. 553–568, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. K. Choi, N. J. Koo, and Y. H. Goo, “Variationally stable difference systems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 587–605, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. K. Choi, N. J. Koo, and S. M. Song, “h-stability for nonlinear perturbed difference systems,” Bulletin of the Korean Mathematical Society, vol. 41, no. 3, pp. 435–450, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. Lakshmikantham and S. G. Deo, Method of Variation of Parameters for Dynamic Systems, Series in Mathematical Analysis and Applications, Gordon and Breach Science Publishers, London, UK, 1998. View at MathSciNet
  8. Z. F. Dong, Matrix Analysis, Harbin Industry University Publisher, Harbin, China, 2005.
  9. S. K. Choi and N. J. Koo, “h-stability for nonlinear perturbed systems,” Annals of Differential Equations, vol. 11, no. 1, pp. 1–9, 1995. View at MathSciNet